Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Wave Excitation in a Dissipative Medium with a Double Quadratically-Modular Nonlinearity: a Generalization of the Inhomogeneous Burgers Equation
Blekinge Institute of Technology, Faculty of Engineering, Department of Mechanical Engineering. Moscow MV Lomonosov State Univ, Phys Fac, Moscow 119991, Russia.;Russian Acad Sci, Prokhorov Gen Phys Inst, Moscow, Russia.;Russian Acad Sci, Schmidt Inst Phys Earth, Moscow, Russia.;Blekinge Inst Technol, Karlskrona, Sweden..
2018 (English)In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 97, no 3, p. 279-282Article in journal (Refereed) Published
Abstract [en]

Solutions of a forced (inhomogeneous) partial differential equation of the second order with two types of nonlinearity: power (quadratic) and nonanalytic (modular) are found. Equations containing each of these nonlinearities separately were studied earlier. A natural continuation of these studies is the development of the theory of wave phenomena in a medium with a double nonlinearity, which have recently been observed in experiments. Here solutions describing the profiles of intense waves are derived. Shapes of freely propagating stationary perturbations in the form of shock waves with a finite front width are found. The profiles of forced waves excited by external sources are calculated.

Place, publisher, year, edition, pages
MAIK NAUKA/INTERPERIODICA/SPRINGER , 2018. Vol. 97, no 3, p. 279-282
National Category
Other Mechanical Engineering
Identifiers
URN: urn:nbn:se:bth-16902DOI: 10.1134/S1064562418030110ISI: 000438890200021OAI: oai:DiVA.org:bth-16902DiVA, id: diva2:1240139
Available from: 2018-08-20 Created: 2018-08-20 Last updated: 2018-08-20Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Rudenko, Oleg

Search in DiVA

By author/editor
Rudenko, Oleg
By organisation
Department of Mechanical Engineering
In the same journal
Doklady. Mathematics
Other Mechanical Engineering

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf